# SDR SWAA2022062922565

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 30,988 hours, 14,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING AFT EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED BATTERY PACK AND PACK CHARGER AT STA 727C RH IAW AMM 33-51-06 OPS CHECK GOOD
